MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CENTRELLA BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P7900A
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the actual device could not be returned; however, a baxter technician performed an on-site evaluation of the device.The patient positioning mattress (ppm) tested and performed according to product specifications.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was not verified.The investigation is currently ongoing, a final report will be submitted upon completion.
 
Event or Problem Description
It was reported a patient fell from a centrella bed and sustained an injury.The patient was put onto the bed.The medical staff ¿zeroed the bed;¿ however, the bed alerted the staff that the ¿¿patient weight too low-unable to set bed alarm¿.The patient weighed 68lbs, and per the instructions for use state the bed ¿is intended for patient populations weighing at least 70lbs (32 kg) and is capable of supporting patients up to 500lbs (227 kg).¿ the bed exit alarm could not be set, and subsequently the patient fell from the bed and sustained a hip fracture.The patient required unspecified treatment at the hospital.Additionally, no bed malfunction was reported.No further information was available at the time of this report.

Brand Name
CENTRELLA BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24071513
Report Number1824206-2026-00105
Device Sequence Number9350656
Product Code FNL
UDI-Device Identifier00887761999961
UDI-Public(01)00887761999961(11)180626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP7900A
Device Catalogue NumberP7900A000019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown